CSpace
Propagation of oscillations to 2D incompressible Euler equations
Zhang, P; Wu, GR; Qiu, QJ
1998-05-01
Source PublicationSCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY
ISSN1006-9283
Volume41Issue:5Pages:449-460
AbstractThe asymptotic expansions are studied for the vorticity {omega(epsilon) (t, x)} to 2D incompressible Euler equations with-initial vorticity omega(0)(epsilon)(x)=omega(0)(x) + epsilon omega(0)(1)(x,rho(0)(x)/epsilon), where rho(0)(x) satisfies \d rho(0)(x)\ not equal 0 on the support of omega(0)(1) (.,theta), theta is an element of T, and omega(0)(x) (resp. omega(0)(1)(x, theta)) is sufficiently smooth and with compact support in R-2(resp. R-2 x T). The limit, v(t, x), of the corresponding velocity fields { v(epsilon)( t, x) } is obtained, which is the unique solution of (E) with initial vorticity omega(0)(x). Moreover, omega(epsilon)(t, x)=omega(t,x) + epsilon omega(1)(t,x,rho(t, x)/epsilon) + omicron(epsilon) in C(0, infinity),L-p(R-2)) for all 1 less than or equal to p < infinity, where omega(t, x) = partial derivative(1)v(2)(t, x) - partial derivative(2)v(1)(t, x), omega(1)(t, x, theta) and rho(t, x) satisfy some modulation equation and eikonal equation, respectively.
Keywordincompressible Euler equations paradifferential calculus propagation of oscillations Young measures
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000073919600001
PublisherSCIENCE PRESS
Citation statistics
Cited Times:3[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/13707
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, Inst Math, Beijing 100080, Peoples R China
2.Nanjing Univ, Dept Math, Nanjing 210093, Peoples R China
Recommended Citation
GB/T 7714
Zhang, P,Wu, GR,Qiu, QJ. Propagation of oscillations to 2D incompressible Euler equations[J]. SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,1998,41(5):449-460.
APA Zhang, P,Wu, GR,&Qiu, QJ.(1998).Propagation of oscillations to 2D incompressible Euler equations.SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,41(5),449-460.
MLA Zhang, P,et al."Propagation of oscillations to 2D incompressible Euler equations".SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY 41.5(1998):449-460.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, P]'s Articles
[Wu, GR]'s Articles
[Qiu, QJ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, P]'s Articles
[Wu, GR]'s Articles
[Qiu, QJ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, P]'s Articles
[Wu, GR]'s Articles
[Qiu, QJ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.